# SDR ASOA201200185

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 18,863 hours, 17,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHECKED GOOD IAW AMM 33-51-00.
